×

zbMATH — the first resource for mathematics

Entropy formula for random transformations. (English) Zbl 0638.60054
We exhibit random strange attractors with random Sinai-Bowen-Ruelle measures for the composition of independent random diffeomorphisms.

MSC:
60F99 Limit theorems in probability theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Breiman, L.: Probability. Reading, Massachusetts: Addison Wesley 1968
[2] Baxendale, P.: Brownian motion in the diffeomorphism group I. Compositio Mathematica 53, 19–50 (1984) · Zbl 0547.58041
[3] Brin, M., Nitecki, Z.: Absolute continuity of stable foliation in Hilbert space. In preparation
[4] Bowen, R.: Equilibrium states and the ergodic theory of Anosov diffeomorphisms. Lect. Notes Math., vol. 470. Berlin Heidelberg New York: Springer 1975 · Zbl 0308.28010
[5] Carverhill, A.: Flows of stochastic dynamical systems: ergodic theory. Stochastics 14, 273–317 (1985) · Zbl 0536.58019
[6] Carverhill, A.: Survey: Lyapunov exponents for stochastic flows on manifolds. In: Arnold, L., Wihstutz, V. (eds.) Lyapunov Exponents. Proceedings, Bremen 1984. (Lect. Notes Math., vol. 1186, pp. 292–307) Berlin Heidelberg New York: Springer 1986 · Zbl 0602.58053
[7] Elworthy, K.D.: Stochastic differential equations on manifolds. L.M.S. Lecture Notes. Cambridge: Cambridge University Press 1982 · Zbl 0514.58001
[8] Eckmann, J.P., Ruelle, D.: Ergodic theory of chaos and strange attractors. Rev. Modern Phys. 57, 617–656 (1985) · Zbl 0989.37516 · doi:10.1103/RevModPhys.57.617
[9] Ichihara, K., Kunita, H.: A classification of the second order degenerate eliptic operators and its probabilistic characterization. Z. Wahrscheinlichkeitstheor. Verw. Geb. 30, 253–254 (1974) · Zbl 0326.60097 · doi:10.1007/BF00533476
[10] Kifer, Y.: Ergodic theory of random transformations. Progress in probability and statistics. Basel Boston: Birkhäuser 1986 · Zbl 0604.28014
[11] Katok, A., Strelcyn, J.M.: Smooth maps with singularities: invariant manifolds, entropy and billiards. Lect. Notes Math., vol. 1222. Berlin Heidelberg New York: Springer 1986 · Zbl 0658.58001
[12] Kunita, H.: Stochastic differential equations and stochastic flow of diffeomorphisms. In: Hennequin, P.L. (ed.) Ecole d’Eté de Probabilités de Saint-Flour XII, 1982 (Lect. Notes Math., vol. 1097, pp. 144–303) Berlin Heidelberg New York: Springer 1984
[13] Ledrappier, F.: Propriétés ergodiques des mesures de Sinai. Publ. Math., Inst. Hautes Etud. Sci. 59, 163–188 (1984) · Zbl 0561.58037 · doi:10.1007/BF02698772
[14] Ledrappier, F.: Dimension of invariant measures. Proceedings of the conference ergodic theory and related topics II. Georgenthal 1986. Teubner-Texte zur Mathematik 94, 116–124 (1987) · Zbl 0636.58019
[15] Ledrappier, F.: Quelques propriétés des exposants caractéristiques. Lect. Notes Math., vol. 1097, pp. 305–396. Berlin Heidelberg New York: Springer 1984
[16] Le Jan, Y.: On isotropic Brownian motion. Z. Wahrscheinlichkeitstheor. Verw. Geb. 70, 609–620 (1985) · Zbl 0576.60072 · doi:10.1007/BF00531870
[17] Ledrappier, F., Strelcyn, J.-M.: A proof of the estimation from below in Pesin entropy formula. Ergodic Theory Dyn. Syst. 2, 203–219 (1982) · Zbl 0533.58022 · doi:10.1017/S0143385700001528
[18] Ledrappier, F., Young, L.-S.: The metric entropy of diffeomorphisms. Ann. Math. 122, 509–574 (1985) · Zbl 0605.58028 · doi:10.2307/1971328
[19] Mañé, R.: A proof of Pesin’s formula. Ergodic Theory Dyn. Syst. 1, 95–102 (1981) · Zbl 0489.58018
[20] Parry, W.: Entropy and generators in ergodic theory. Math. Lecture Notes Series. New York: Benjamin 1969 · Zbl 0175.34001
[21] Pesin, Ia.B.: Lyapunov characteristic exponents and smooth ergodic theory. Russ. Math. Surv. 32, 55–114 (1977) · Zbl 0383.58011 · doi:10.1070/RM1977v032n04ABEH001639
[22] Rohlin, V.A.: On the fundamental ideas of measure theory. Transl., I. Ser., Am. Math. Soc. 10, 1–54 (1962)
[23] Rudolph, D.: If a finite extension of a Bernoulli shift has no finite rotation factors, it is Bernoulli. Isr. J. Math. 30, 193–206 (1978) · Zbl 0415.28011 · doi:10.1007/BF02761070
[24] Ruelle, D.: Ergodic theory of differentiable dynamical systems. Publ. Math., Inst. Hautes Etud. Sci. 50, 27–58 (1979) · Zbl 0426.58014 · doi:10.1007/BF02684768
[25] Sinai, Ya.: Classical dynamical systems with countable Lebesgue spectrum II. Izv. Akad. Nauk Arm. SSR, Mat. 30, 15–68 (1966); Transl., II. Ser., Am. Math. Soc. 68, 34–88 (1968)
[26] Thouvenot, J.P.: Remarques sur les systèmes dynamiques donnés avec plusieurs facteurs. Isr. J. Math. 21, 215–232 (1975) · Zbl 0331.28012 · doi:10.1007/BF02760799
[27] Young, L.-S.: Stochastic stability of Hyperbolic Attractors. Ergodic Theory Dyn. Syst. 6, 31–319 (1986) · Zbl 0633.58023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.